# SDR DALA2016103107951

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 41,558 hours, 28,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THE CENTER ISLE EXIT SIGN AT THE OVERWING EXIT HATCH IS CRACKED AND HANGING DOWN.  MAINTENANCE ADJUSTED THE CORNER OF THE EXIT SIGN AND RETURNED THE EMERGENCY LIGHTS TO SERVICEABLE CONDITION.
